# SDR DALA2016092806916

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT MLG RETRACT ACTUATOR SUPPORT FITTING BEARING BORE IN REF AD 5740-01139-04A.  REPAIR WAS PERFORMED IAW ER/A 550286-14AD, REV ORIGINAL PERMANENT REPAIR.
